CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Database Resources of the National Genomics Data Center, China National Center for Bioinformation in 2022 期刊论文
NUCLEIC ACIDS RESEARCH, 2022, 卷号: 50, 期号: D1, 页码: D27-D38
Authors:  Xue, Yongbiao;  Bao, Yiming;  Zhang Zhang;  Zhao, Wenming;  Xiao, Jingfa;  He, Shun-min;  Zhang, Guoqing;  Li, Yixue;  Guoping, Zhao;  Chen, Runsheng;  Zeng, Jingyao;  Zhang, Yadong;  Shang, Yun-fei;  Mai, Jialin;  Shi, Shuo;  Lu, Mingming;  Bu, Congfan;  Zhang, Zhewen;  Du, Zhenglin;  Wang, Yinying;  Kang, Hongen;  Xu, Tianyi;  Hao, Lili;  Jia, Peilin;  Jiang, Shuai;  Qian, Qiheng;  Zhu, Tong-tong;  Shang, Yunfei;  Zong, Wenting;  Jin, Tong;  Zhang, Yuansheng;  Zou, Dong;  Zhang, Zhang;  Du, Qiang;  Feng, Changrui;  Ma, Lina;  Zhang, Sisi;  Wang, Anke;  Dong, Lili;  Wang, Yan-qing;  Liu, Wan;  Yan, Xing;  Ling, Yunchao;  Zhao, Guoping;  Zhou, Zhihua;  Kang, Wang;  Zhang, Tao;  Ma, Shuai;  Yan, Haoteng;  Liu, Zunpeng;  Ji, Zejun;  Cai, Yusheng;  Wang, Si;  Song, Moshi;  Ren, Jie;  Zhou, Qi;  Qu, Jing;  Zhang, Weiqi;  Liu, Guanghui;  Chen, Xu;  Chen, Tingting;  Sisi, Zhang;  Sun, Yanling;  Yu, Caixia;  Tang, Bixia;  Zhu, Junwei;  Zhai, Shuang;  Sun, Yubin;  Chen, Qiancheng;  Yang, Xiaoyu;  Zhang, Xin;  Sang, Zhengqi;  Wang, Yonggang;  Zhao, Yilin;  Chen, Huanxin;  Lan, Li;  Wang, Yanqing;  Ma, Yingke;  Jia, Yaokai;  Zheng, Xin-chang;  Chen, Meili;  Dong, Zou;  Zhu, Tongtong;  Ming, Chen;  Niu, Guangyi;  Pan, Rong;  Jing, Wei;  Sang, Jian;  Liu, Chang;  Xiong, Yujia;  Lili, Hao;  Zhang, Mochen;  Wang, Guoliang;  Yi, Lizhi;  Wei, Zhao;  Zong, Wenting;  Wu, Song;  Xiong, Zhuang;  Rujiao, Li;  Zheng, Gong;  Li, Rujiao;  Liu, Lin;  Li, Zhao;  Li, Qianpeng;  Wei, Jing;  Luo, Sicheng;  Wang, Jiajia;  Shi, Yirong;  Zhou, Honghong;  Zhang, Peng;  Song, Tingrui;  Li, Yanyan;  Yang, Fei;  Li, Mengwei;  Li, Zhao-hua;  Kang, Hongen;  Zheng, Xinchang;  Li, Ru-jiao;  Tian, Dongmei;  Liu, Xiaonan;  Li, Cuiping;  Teng, Xufei;  Song, Shuhui;  Zhang, Yang;  Niu, Guangyi;  Zhu, Tongtong;  Zhang, Yuansheng;  Chen, Ruru;  Zhang, Rongqin;  Xu, Feng;  Wang, Yifan;  Ling, Yunchao;  Zhou, Chenfen;  Wang, Haizhou;  Teschendorff, Andrew E.;  He, Yungang;  Zhen, Yang;  Li, Cuiping;  Zhu, Junwei;  Li, Lun;  Li, Na;  Gong, Zheng;  Chen, Meili;  Ying Cui;  Duan, Guangya;  Tong, Jin;  Wu, Gangao;  Huang, Tianhao;  Jin, Enhui;  Zhao, Wei;  Kang, Hailong;  Wang, Zhonghuang;  Zeng, Jingyao;  Chen, Hua;  Li, Mingkun;  Zhao, Wenming;  Ning, Wanshan;  Xue, Yu;  Liu, Yanhu;  Cui, Ying;  Zhou, Qijun;  Liu, Xingyan;  Zhang, Longlong;  Mao, Bingyu;  Zhang, Shihua;  Zhang, Yaping;  Wang, Guodong;  Zhu, Qianghui;  Li, Xin;  Li, Menghua;  Liu, Yuanming;  Luo, Hong;  Wu, Xiaoyuan;  Jing, Haichun;  Pan, Yitong;  Chen, Ming;  Ma, Lina;  Shi, Leisheng;  Li, Mingkun;  Lan, Li;  Bao, Yiming;  Zhao, Wen-ming;  Zuo, Zhixiang;  Ren, Jian;  Zhang, Xinxin;  Xiao, Yun;  Li, Xia;  Liu, Dan;  Zhang, Chi;  Xue, Yu;  Zhao, Zheng;  Jiang, Tao;  Wu, Wanying;  Zhao, Fangqing;  Meng, Xianwen;  Peng, Di;  Luo, Hao;  Gao, Feng;  Lin, Shaofeng;  Liu, Chuijie;  Guo, Anyuan;  Yuan, Hao;  Su, Tianhan;  Zhang, Yong E.;  Zhou, Yincong;  Zhang, Weizhi;  Fu, Shanshan;  Tan, Xiaodan;  Xie, Yubin;  Guo, Guoji;  Wang, Chenwei;  Liao, Xingyu;  Gao, Xin;  Wang, Jianxin;  Xie, Guiyan;  Yuan, Chunhui;  Tian, Feng;  Yang, Dechang;  Tang, Dachao;  Wu, Wenyi;  Gou, Yujie;  Han, Cheng;  Cui, Qinghua;  Li, Xiang Shang;  Li, Chuan-Yun;  Luo, XiaoTong;  Ren, Jia;  Li, Xia
Favorite  |  View/Download:118/0  |  Submit date:2022/04/02
Well-Posedness and Finite Element Approximations for Elliptic SPDEs with Gaussian Noises 期刊论文
数学研究通讯:英文版, 2020, 卷号: 36.0, 期号: 002, 页码: 113-127
Authors:  Yanzhao Cao;  Jialin Hong;  Zhihui Liu
Favorite  |  View/Download:100/0  |  Submit date:2021/01/14
Elliptic  stochastic  partial  differential  equation  spectral  approximations  finite  element  approximations  power-law  noise  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:103/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:85/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:95/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Genetic Load and Potential Mutational Meltdown in Cancer Cell Populations 期刊论文
MOLECULAR BIOLOGY AND EVOLUTION, 2019, 卷号: 36, 期号: 3, 页码: 541-552
Authors:  Zhang, Yuezheng;  Li, Yawei;  Li, Tao;  Shen, Xu;  Zhu, Tianqi;  Tao, Yong;  Li, Xueying;  Wang, Di;  Ma, Qin;  Hu, Zheng;  Liu, Jialin;  Ruan, Jue;  Cai, Jun;  Wang, Hurng-Yi;  Lu, Xuemei
Favorite  |  View/Download:135/0  |  Submit date:2020/01/10
genetic load  Muller's ratchet  HeLa cell line  copy number variation  
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184-197
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
stochastic differential equation of boundary value type  fractional Brownian motion  piecewise constant approximation  finite element approximation  
Preface 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 2, 页码: I-I
Authors:  Hong, Jialin;  Liu, Wenbin
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30